# SDR QXEA9500114

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Spring
- Part number: A78722001
- Condition: Broken
- Location: Lt Mlg Door
- Component: Fokker
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - LEFT GEAR RED LIGHT REMAINS ILLUMINATED AFTER GEAR DOWN OR UP SELECTION.  REPLACED BROKEN RETURN SPRING IN AFT GEAR DOOR UPLOCK ASSY.  GEAR INDICATION OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
